# SDR DHLA200900039

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 63,444 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4978
- Condition: Failed
- Location: Cabin
- Part time: 1,021 hours, 689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COCKPIT INOP.  R & R EMERGENCY EXIT LIGHT ASSY. IAW MM 33-50-93 OPS CHECK OK.
